# SDR CALA2025082108016

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N27520
- Make and model: Boeing 737-9
- Aircraft serial: 64498
- Aircraft time: 15,857 hours, 5,254 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: ADP29006117
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AUTOPILOT WILL NOT ENGAGE AT ALL.  LT AUTOPLT WILL ONLY STAY ENG AGED FOR 5 SECS THEN TRIP OFF.   FOUND NO CB'S TRIPPED. LAST LEG FAULTS SHOWS TEN FAULT OCCURENCES FOR BOTH CHANNELS. CH A, 22-11822,  22-11208, CH B 22-11535, 22-11822.  WHILE ATTEMPTING TO DO LAND VERIFY, IMMEDIATELY RECEIVED FAULT MSG 22-11128.  NEED TO REPLACE ELEV ACTUATOR A HYD PRESS SWITCH S771.  REF FIM 22-11 TASK 889.  R & R AUTOPILOT ELEVATOR ACTUATOR A PRESSURE SWITCH IAW AMM 22-11-40-000-801/400-801.  OPS CHK GOOD
